# SDR GLBA2013031500211

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 35,474 hours, 43,433 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AT ALTITUDE 18500,  CABIN ALTITUDE HIGH ANNUCICATOR ILLUMINATED.  CABIN ALTITUDE INDICATED 10000 FT AND CABIN INDICATED 800 FT IAW MIN WITH INCREASE IN TRENDS, PASS O2 MASK DEPLOYED, CLIMB DIFFERENTIAL PRESSURE AT 2.8 AT TIME OF CLIMB ALTITUDE HIGH ANNUCICATOR ILLUMINATED. MX SECURED A LOOSE CLAMP ON HEAT EXCHANGER, OPS CHECKED GOOD.
